# SDR RU3A0615001

- Difficulty date: October 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 9,925 hours, 5,528 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1013880141
- Part serial: 299
- Condition: Cracked
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LOW LIGHT ILLUMINATED APPROX 10 MIN AFTER INITIAL TAKEOFF, WHILE LEVEL AT 4000 FT MSL.  WHILE REVIEWING HYD FLUID LOW ANNUNCIATOR ILLUMINATED CHECKLIST, THE HYDRAULIC PUMP TURNED ON AND RAN FOR 6 SECONDS.  THE LDG GEAR RELAY CB POPPED AND THE PUMP SHUT OFF.  CREW MANUALLY EXTENDED THE LANDING GEAR IAW THE MANUAL GEAR EXTENSION CHECKLIST SUCCESSFULLY.  AIRCRAFT LANDED UNEVENTFULLY.
